# SDR AALA20150612001

- Difficulty date: June 11, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 75,774 hours, 40,893 cycles
- Engine: Pwa JT8D217A
- Engine time: 51,770 hours, 26,107 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB, CREW REPORTS A COMPRESSOR STALL ON RT ENG FOLLOWED BY A REDUCTION IN EPR & INCREASE IN EGT.  ACCOMPLISHED CARD 72-96-12 71-91-12 & BORESCOPE WITH A DETAILED VISUAL INSPECTION OF RT ENG COMPRESSOR & TURBINE.  BORESCOPE IDENTIFIED DAMAGE TO STAGE 12 & 13 COMPRESSOR BLADES.  REPLACED THE RT ENG IAW MCM 71-91-03 & 71-91-09.
